Title: On the Algebraic Immunity of Symmetric Boolean Functions
Authors: Braeken, An
Preneel, Bart
Issue Date: 2005
Publisher: Springer-Verlag
Host Document: Lecture Notes in Computer Science vol:3797 pages:35-48
Conference: INDOCRYPT 2005 date:December 10-12, 2005
Abstract: In this paper, we analyze the algebraic immunity of symmetric Boolean functions. The algebraic immunity is a property which measures the resistance against the algebraic attacks on symmetric ciphers. We identify a set of lowest degree annihilators for symmetric functions and propose an efficient algorithm for computing the algebraic immunity of a symmetric function. The existence of several symmetric functions with maximum algebraic immunity is proven. In this way, we have found a new class of functions which have good implementation properties and maximum algebraic immunity.
ISSN: 0302-9743
Publication status: published
KU Leuven publication type: IC
Appears in Collections:Electrical Engineering - miscellaneous
ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics

Files in This Item:
File Status SizeFormat
article-577.pdf Published 215KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science